American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Vincent Pilaud and Christian Stump. Vertex barycenter of generalized associahedra. Proc. Amer. Math. Soc. 143 (2015) 2623-2636.
Abstract, references, and article information   
View Article: PDF

[2] A. A. Ayzenberg. Substitutions of polytopes and of simplicial complexes, and multigraded betti numbers. Trans. Moscow Math. Soc. 74 (2013) 175-202.
Abstract, references, and article information   
View Article: PDF

[3] Jesús A. De Loera and Edward D. Kim. Combinatorics and geometry of transportation polytopes: An update. Contemporary Mathematics 625 (2014) 37-76.
Book volume table of contents   
View Article: PDF

[4] Thomas Tradler and Ronald Umble. Tensor products of $A_\infty$-algebras with homotopy inner products. Trans. Amer. Math. Soc. 365 (2013) 5153-5198.
Abstract, references, and article information   
View Article: PDF

[5] Julien Paupert. A simple method to compute volumes of even-dimensional Coxeter polyhedra. Contemporary Mathematics 590 (2013) 167-175.
Book volume table of contents   
View Article: PDF

[6] Satoshi Murai. $h$-vectors of simplicial cell balls. Trans. Amer. Math. Soc. 365 (2013) 1533-1550.
Abstract, references, and article information   
View Article: PDF

[7] Gábor Hetyei. The short toric polynomial. Trans. Amer. Math. Soc. 365 (2013) 1441-1468.
Abstract, references, and article information   
View Article: PDF

[8] Douglas Bowman and Alon Regev. Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron. Proc. Amer. Math. Soc. 141 (2013) 779-789.
Abstract, references, and article information   
View Article: PDF

[9] Lukas Katthän. On homology spheres with few minimal non-faces. Proc. Amer. Math. Soc. 140 (2012) 2489-2500.
Abstract, references, and article information   
View Article: PDF

[10] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[11] Fiammetta Battaglia. Betti numbers of the geometric spaces associated to nonrational simple convex polytopes. Proc. Amer. Math. Soc. 139 (2011) 2309-2315. MR 2784795.
Abstract, references, and article information   
View Article: PDF

[12] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David L. Donoho and Jared Tanner. Counting faces of randomly projected polytopes when the projection radically lowers dimension. J. Amer. Math. Soc. 22 (2009) 1-53. MR 2449053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Toshiyuki Akita. A formula for the Euler characteristics of even dimensional triangulated manifolds. Proc. Amer. Math. Soc. 136 (2008) 2571-2573. MR 2390528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. A. Zalgaller. Symmetric geodesics on cubes: Algorithms for finding them. St. Petersburg Math. J. 16 (2005) 423-436. MR 2068348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[17] Günter M. Ziegler. Projected products of polygons. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 122-134. MR 2119033.
Abstract, references, and article information   
View Article: PDF

[18] Margaret M. Bayer and Richard Ehrenborg. The toric $h$-vectors of partially ordered sets. Trans. Amer. Math. Soc. 352 (2000) 4515-4531. MR 1779486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Masaaki Wada, Yasushi Yamashita and Han Yoshida. An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 124 (1996) 3905-3911. MR 1346992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. J. W. Duijvestijn. The number of polyhedral (3-connected planar) graphs. Math. Comp. 65 (1996) 1289-1293. MR 1348044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mark Purtill. Andr\'e permutations, lexicographic shellability and the $cd$-index of a convex polytope . Trans. Amer. Math. Soc. 338 (1993) 77-104. MR 1094560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1